# SDR CALA2013110192556

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 51,931 hours, 20,973 cycles
- Engine: Iae V2527A5
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Unserviceable
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WATER FIRE EXTINGUISHER NOT SEALED.  REPLACED FIRE EXTINGUISHER.
